# SDR FDEA201407021615

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4002131
- Part serial: A10137
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT TE WEDGE UPPER SURFACE CORRODED AT AFT EDGE.  REPAIRED NR 1 SLAT TE WEDGE UPPER SURFACE SKIN IAW SRM 51-70-10 REPAIR 4 PN 114N4002-131, SN A1-0137 FINAL DIMENSION ON DOUBLE NR 1 3" X 5.5" NR 2 6.5" X 3" #3 7" X 3".  IAW EA F-5740-T0309024, F-5740-T0309025, & F-5740-T0309026 WINGS ATTACH FITTINGS EO F-5100-7-5001 EXISTING SRM REPAIR ON NR 1 SLAT RSC TRACKING.
